# SDR CALA9601733

- Difficulty date: November 25, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N79746
- Make and model: Boeing 727224
- Aircraft serial: 22449
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Panel
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION FOUND AREA AROUND AFT LAVATORY SERVICE PANEL FILL AND DRAIN PIPE BULGED WITH CORROSION.  THE PAN AND DOUBLER WERE REMOVED, A REPLACEMENT DOUBLER AND ANGLE WERE FABRICATED AND INSTALLED IAW SRM 51-10-2, 51-10-6, 51-20-2 AND 51-30-2.
